# SDR AALA20151109006

- Difficulty date: November 9, 2015
- Submitted: November 18, 2015
- Operation: Air carrier
- Aircraft: N965TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53615
- Aircraft time: 45,989 hours, 22,497 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 593050253
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN ANGLE, BOTTOM FWD END OF INTERCOSTAL AT STATION 826, BELOW SEAT TRACK 5.  REPAIRED ANGLE IAW SRM 51-70-05 & EA 255879.
